CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Local energy- and momentum-preserving schemes for Klein-Gordon-Schrodinger equations and convergence analysis 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 33, 期号: 4, 页码: 1329-1351
Authors:  Cai, Jiaxiang;  Hong, Jialin;  Wang, Yushun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
conservation law  convergence analysis  Klein-Gordon-Schrodinger equations  local structure  structure-preserving algorithm  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Symplectic structure-preserving integrators for the two-dimensional Gross-Pitaevskii equation for BEC 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 4937-4948
Authors:  Kong, Linghua;  Hong, Jialin;  Fu, Fangfang;  Chen, Jing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Gross-Pitaevskii equation  Symplectic integrator  Splitting symplectic integrator  Conservation laws  
Symplectic integrator for nonlinear high order Schrodinger equation with a trapped term 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 231, 期号: 2, 页码: 664-679
Authors:  Kong, Linghua;  Hong, Jialin;  Wang, Lan;  Fu, Fangfang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger equation  Symplectic scheme  Conservation law  Trapped term  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Long-term numerical simulation of the interaction between a neutron field and a neutral meson field by a symplectic-preserving scheme 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2008, 卷号: 41, 期号: 25, 页码: 19
Authors:  Kong, Linghua;  Hong, Jialin;  Liu, Ruxun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30